I've been taknig Lunesta for a week now, and I'm finished! First of all it doesn't help! Secondly, I can't stand the side effects. I started to notice that my taste buds were way off. Everything tastes bitter! Then the headaches, and fatigue in the middle of the day, and the stomach ache. Last night I checked WebMD. These are all side effects. Has anyone else experienced this?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...